# SDR SWIA201229863

- Difficulty date: March 1, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 25,972 hours, 20,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  AREAS OF CORROSION FOUND ON LBL 27.00 BETWEEN FS 559+80 AND FS 539+112.  REPAIRED CORROSION AT LBL 27.00 BETWEEN FS 559+80 AND FS 539+112.
